# SDR 9619959873

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Engine: Pwa JT8D17
- System (JASC): 7530 · Compressor Bleed Control
- Part: Prbc
- Part number: 492143
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 31,482 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

WHEN APPLYING TAKEOFF POWER, THE LEFT ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE PRBC, RAN ENGINE TO TAKEOFF POWER, LEAK AND OPERATIONAL CHECK OK.
